MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT40026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute integrity rx coronary drug eluting stent to treat a lesion in the mid to proximal lad.A non medtronic guide wire and a medtronic guide catheter were used in the procedure.The device did not pass through a previously deployed stent.It was reported that the stent would not cross the lesion and when removed a strut was noted to be sticking up.No patient injury was reported.
 
Additional Manufacturer Narrative
The stenosis was in proximal to mid lad.Device was inspected before use and the lesion was pre-dilated with a balloon.Resistance was encountered when advancing the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The stent was positioned on the balloon between the marker bands but was not meeting specification due to deformation at the proximal end.Deformation was evident to the 26th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7990262
Report Number9612164-2018-02858
Device Sequence Number1214800
Product Code NIQ
UDI-Device Identifier00643169037236
UDI-Public00643169037236
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue NumberRSINT40026UX
Device Lot Number0008658891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer10/22/2018
11/23/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/16/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR